О характерах мономиальных групп

В.К. Туркин

Matematiceskij sbornik

  • Volume: 45, Issue: 2, page 417-424
  • ISSN: 0368-8666

How to cite


Туркин, В.К.. "О характерах мономиальных групп." Matematiceskij sbornik 45.2 417-424. <http://eudml.org/doc/64987>.

author = {Туркин, В.К.},
journal = {Matematiceskij sbornik},
keywords = {Group theory},
language = {rus},
number = {2},
pages = {417-424},
publisher = {Tipogr. Lissnera i Sobko},
title = {О характерах мономиальных групп},
url = {http://eudml.org/doc/64987},
volume = {45},

AU - Туркин, В.К.
TI - О характерах мономиальных групп
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 45
IS - 2
SP - 417
EP - 424
LA - rus
KW - Group theory
UR - http://eudml.org/doc/64987
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.